Repository logo
 
No Thumbnail Available
Publication

Hodge-deligne polynomials of character varieties of free abelian groups

Use this identifier to reference this record.

Advisor(s)

Abstract(s)

Let F be a finite group and X be a complex quasi-projective F-variety. For r is an element of N, we consider the mixed Hodge-Deligne polynomials of quotients X-r/F, where F acts diagonally, and compute them for certain classes of varieties X with simple mixed Hodge structures (MHSs). A particularly interesting case is when X is the maximal torus of an affine reductive group G, and F is its Weyl group. As an application, we obtain explicit formulas for the Hodge-Deligne and E-polynomials of (the distinguished component of) G-character varieties of free abelian groups. In the cases G = GL(n, C) and SL(n, C), we get even more concrete expressions for these polynomials, using the combinatorics of partitions.

Description

Keywords

Free abelian group Character variety Mixed Hodge structures Hodge-Deligne polynomials Equivariant E-polynomials Finite quotients

Citation

FLORENTINO, Carlos; SILVA, Jaime – Hodge-deligne polynomials of character varieties of free abelian groups. Open Mathematics. ISSN 2391-5455. Vol. 19, N.º 1 (2021), pp. 338-362.

Research Projects

Research ProjectShow more
Research ProjectShow more

Organizational Units

Journal Issue

Publisher

DE GRUYTER POLAND

CC License

Altmetrics